# SDR 2022F00270

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: General aviation
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 4,378 hours, 2,900 cycles
- Engine: Pwc PW306D1
- Engine time: 4,378 hours, 2,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MS969607
- Part serial: PCECN0242
- Condition: Sheared
- Location: Zone 400
- Part time: 4,378 hours, 2,900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RH ENGINE BORESCOPE BLANKING PLUG BOLT PN MS9696-07 SHEARED OFF.
